# SDR SWIA97887

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT ON DEPARTURE.  RETURNED TO FIELD.  RERACKED FLAP CONTROL BOX UNIT.  GROUND OPS CHECKS FOR 2 FAULT FREE CYCLES.
